Items where Author is "Shatanawi, Wasfi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ali, Amjad and Ameer, Eskandar and Aiadi, Suhad Subhi and Tariq, Muhammad and Arshad, Muhammad and Mlaiki, Nabil and Shatanawi, Wasfi (2022) New extension to fuzzy dynamic system and fuzzy fixed point results with an application. Aims Mathematics, 8 (1). pp. 1208-1229. ISSN 2473-6988, DOI https://doi.org/10.3934/math.2023061.

This list was generated on Tue Mar 5 06:21:55 2024 +08.